View Full Version : Had to stop elvanse


LouiseC891
09-14-17, 06:33 AM
Hi I've just been put on 30mg, first 2 days lovely focused and relaxed feeling, then all went downhill, by day 10 I was zoned out, forgetting tiny details of things I'd just been told and asking the same questions because I'd forgotten id already asked, and angry, extremely frustrated angry feeling! Really bad headaches. I tried 20mg but still biteing everyone's head off.
My specialist told me to stop until our next meeting, looking back I was only eating about 400cals, I was drinking about 4 litres because of the dehydration effect on my tongue. Could the low calories be causing the side effects? I'm on metformin for pcos, 1000mg at night and wondering if this effects it too?

I've googled for 3 days straight and I can't find anything, I'd like to try again but wondered if anyone experienced this?

Thanks Louise

sarahsweets
09-14-17, 08:48 AM
I believe the American equivalent is vyvanse? Sometimes I have heard of this happening with vyvanse when its the wrong med for the person. In particular irritability and bad headaches. You are in the UK and I believe they offer concerta and methylphenidate/ritalin. I have a friend who went with the Maudsly Institute and she takes dexedrine.

Barbrady1
11-08-17, 01:33 PM
I may be put on this at some point next week.

Hopefully it will have more consistent benefits than ritalin.